# SDR REXA2021050500193

- Difficulty date: March 6, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331994
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF L/H FLIGHT DECK DOOR POST, FOUND L/H FLIGHT DECK FLOOR BEAM ANGLE CRACKED. - REMOVED LH FLIGHT DECK FLOORBEAM ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE ANGLE PN CC670-33199-48 IAW CRJ 700 SRM 51-40-11-001-001-A01. LOCATED AND  DRILLED NEW GUSSET PN CC670-33467-1. INSTALLED FLOORBEAM ANGLE AND GUSSETT ON LH FLIGHT DECK FLOORBEAM IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 57-42-21-001-001-A01. WVAC EMP STAMP #703 MTC
